Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Tiredness, loss of appetite, weight, bruises on arms, legs, swollen lymph nodes. Causes for symptoms?

Hi, I have question regarding my long-time health state. For the past weeks, I feel very tired - I would say I feel so tired that even small activity makes me more tired. I lost my appetite and some weight but because I am under stress a bit I though it could relate with it. But then I got pain in my bones and woke up with bruises located on my upper and lower legs. I have a small lump under my skin where the neck is(from the back side of my neck). When I had my blood work done in January, I had white blood cells count 5.0 and red 4.42. Any suggestion what would it be?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
you becomes stress free.becoz you know better"chintah hi chitha he"and you can give me a blood report CBC,ESR,CRP,Mx test,serum calcium,Uric Acid,GBP,ANA.CHEST xRAY,xRAY CERVICAL ap,lat
Answered: Tue, 30 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor